MAUDE Adverse Event Report: ETHICON INC. SILK SUTURE 30"(75CM) 4-0 BLK; SUTURE, NONABSORBABLE, SILK

ETHICON INC. SILK SUTURE 30"(75CM) 4-0 BLK; SUTURE, NONABSORBABLE, SILK
Model Number K952H
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/01/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.Additional information was requested and the following was obtained: what was the name of the procedure? dentistry.What was being done when the needle pulled-off (in the package/ removal from package / during passage through tissue)? during use on patient.Were x-rays taken to locate the needle? unk.Was the needle piece removed from the patient during the same procedure? yes.Was there any patient consequence or injury?no.What is the condition of the patient? no consequence.
 
Event or Problem Description
It was reported that the patient underwent an unknown dental procedure in 2020 and suture was used.The needle wire detached from the suture during use.The needle was removed from the patient during the same procedure.There were no patient consequences reported.
 
Additional Manufacturer Narrative
Date sent to the fda: 04/06/2020.A manufacturing record evaluation was performed for the finished device batch, and no non-conformances were identified.To date no response has been provided.If further details are received at a later date a supplemental medwatch will be sent.

Brand Name
SILK SUTURE 30"(75CM) 4-0 BLK
Common Device Name
SUTURE, NONABSORBABLE, SILK
Manufacturer (Section D)
ETHICON INC.
p.o. box 151, route 22 west
somerville NJ 08876
MDR Report Key9683627
Report Number2210968-2020-01034
Device Sequence Number10888048
Product Code GAP
UDI-Device Identifier10705031044760
UDI-Public10705031044760
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K946173
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/17/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2023
Device Model NumberK952H
Device Catalogue NumberK952H
Device Lot NumberMLA099
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/17/2020
Supplement Date Received by Manufacturer03/24/2020
Initial Report FDA Received Date02/07/2020
Supplement Report FDA Received Date04/06/2020
Patient Sequence Number1